# SDR IPXA2024061533705

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Part serial: TAG01905557
- Condition: Corroded
- Location: Fr 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK L/H Y450 AT FR 80 HAS CORROSION.  NSTALLED NEW SEAT TRACK SECTION, 02 EA ANGLES AND 02 EA SPLICES OF MAIN DECK L/H Y450 AT FR80 IAW SRM 53-10-16. ACCOMPLISH PERMANENT REPAIR PER SRM REV 40, 53-10-16-201, PARAGRAPH 4, FIGURE 201B.
